Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




168 Publications

2014 | Journal Article | IST-REx-ID: 1816   OA
Huber, Stefan, Martin Held, Peter Meerwald, and Roland Kwitt. “Topology-Preserving Watermarking of Vector Graphics.” International Journal of Computational Geometry and Applications 24, no. 1 (2014): 61–86. https://doi.org/10.1142/S0218195914500034.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1842   OA
Cibulka, Josef, Pu Gao, Marek Krcál, Tomáš Valla, and Pavel Valtr. “On the Geometric Ramsey Number of Outerplanar Graphs.” Discrete & Computational Geometry 53, no. 1 (2014): 64–79. https://doi.org/10.1007/s00454-014-9646-x.
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 1929
Alexeev, V V, V G Bogaevskaya, M M Preobrazhenskaya, A Y Ukhalov, Herbert Edelsbrunner, and Olga Yakimova. “An Algorithm for Cartographic Generalization That Preserves Global Topology.” Journal of Mathematical Sciences (United States) 203, no. 6 (2014): 754–60. https://doi.org/10.1007/s10958-014-2165-8.
View | DOI
 
2014 | Conference Paper | IST-REx-ID: 2155   OA
Bauer, Ulrich, and Herbert Edelsbrunner. “The Morse Theory of Čech and Delaunay Filtrations.” In Proceedings of the Annual Symposium on Computational Geometry, 484–90. ACM, 2014. https://doi.org/10.1145/2582112.2582167.
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2012   OA
Iglesias Ham, Mabel, Michael Kerber, and Caroline Uhler. “Sphere Packing with Limited Overlap,” 155–61. Unknown, 2014.
View | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed